# SDR JJBA2021008064023

- Difficulty date: April 27, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,989 hours, 27,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Frms 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL 231 FF SUPPORT PROFILE AT L EDGE BETWEEN FR 18-19. REMOVED AND REPLACED PROFILE FOR PANEL 231FF AT LH EDGE BETWEEN FRAME 18 AND 19
